# SDR VNAA0802017

- Difficulty date: February 24, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 8,113 hours, 7,955 cycles
- Engine: Ge CF348C1
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Open
- Location: Ground Power
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW REPORTED THE GROUND POWER DOOR LEFT OPEN FOR FLIGHT.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND SECURED THE DOOR CLOSED.  MAINTENANCE FOUND NO DEFECTS OR DAMAGE.  AIRCRAFT WAS RELEASED FOR SERVICE.
